# SDR R61A201711260883

- Difficulty date: November 13, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 11,435 hours, 7,816 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 17060259001
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT WET AREA ON THE RT SLICE PANEL FLOOR STRUCTURE LOCATED AT FR90.  REMOVED AFT WET AREA RT FLOOR PANEL SPLICE AT FR90 REF SRM 51-41-02 LOCATED DRILLED AND ALODINE NEW AFT WET AREA RT FLOOR PANEL SPLICE AT FR90 REF SRM 51-41-02, 51-23-04.  AIRCRAFT REMAINS IN HEAVY CHECK.
